Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 63, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Dec 18, 2012, 3:45 AM CST. It took effect at Dec 18, 2012, 9:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2012, 3:45 AM CST (09:45 UTC)
- In effect from
- Dec 18, 2012, 9:00 PM CST
- Expired
- Dec 19, 2012, 9:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
688 WHUS74 KCRP 180945 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 345 AM CST TUE DEC 18 2012 ...ONSHORE FLOW TO STRENGTHEN LATE THIS EVENING THROUGH WEDNESDAY... .A DEVELOPING SURFACE LOW OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS STRENGTHENING OVER THE GULF WATERS. WINDS WILL STRENGTHEN OVERNIGHT INTO WEDNESDAY. GMZ270-275-181800- /O.NEW.KCRP.SC.Y.0063.121219T0300Z-121219T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 345 AM CST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
6 follow-up statements
766 WHUS74 KCRP 181645 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1045 AM CST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT AND WEDNESDAY MORNING FOR THE OFFSHORE WATERS... ...GALE WATCH ISSUED FOR THE NEAR AND OFFSHORE WATERS FOR LATE WEDNESDAY NIGHT AND THURSDAY... .A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS STRENGTHENING TONIGHT AND INTO EARLY WEDNESDAY OVER THE GULF WATERS. MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE WEDNESDAY NIGHT WITH GALE CONDITIONS CURRENTLY EXPECTED TO OCCUR. GMZ270-275-190330- /O.CON.KCRP.SC.Y.0063.121219T0300Z-121219T1800Z/ /O.NEW.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1045 AM CST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY FOR THE OFFSHORE WATERS... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON FOR THE OFFSHORE WATERS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. SEAS 5 TO 7 FEET TONIGHT THROUGH WEDNESDAY MORNING. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING 9 TO 12 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ250-255-190330- /O.NEW.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1045 AM CST TUE DEC 18 2012 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON FOR THE NEARSHORE WATERS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. * WINDS: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS LATE WEDNESDAY NIGHT INTO THURSDAY. * SEAS: QUICKLY BUILDING TO 6 TO 9 FEET LATE WEDNESDAY NIGHT AND CONTINUING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HART
780 WHUS74 KCRP 190313 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 913 PM CST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT AND WEDNESDAY MORNING FOR THE OFFSHORE WATERS... ...GALE WATCH LATE WEDNESDAY NIGHT AND THURSDAY FOR THE NEAR AND OFFSHORE WATERS... .A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS STRENGTHENING TONIGHT AND INTO EARLY WEDNESDAY OVER THE GULF WATERS. MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE WEDNESDAY NIGHT WITH GALE CONDITIONS CURRENTLY EXPECTED TO OCCUR. GMZ270-275-191115- /O.CON.KCRP.SC.Y.0063.000000T0000Z-121219T1800Z/ /O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 913 PM CST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. SEAS 5 TO 7 FEET TONIGHT THROUGH WEDNESDAY MORNING. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING 9 TO 12 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ250-255-191115- /O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 913 PM CST TUE DEC 18 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. * WINDS: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS LATE WEDNESDAY NIGHT INTO THURSDAY. * SEAS: QUICKLY BUILDING TO 6 TO 9 FEET LATE WEDNESDAY NIGHT AND CONTINUING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZ
747 WHUS74 KCRP 190959 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 359 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR THE GULF WATERS... ...GALE WATCH LATE WEDNESDAY NIGHT AND THURSDAY FOR THE NEAR AND OFFSHORE WATERS... .A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN STRONG SOUTHERLY WINDS THROUGH THE AFTERNOON OVER THE GULF WATERS. MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT WITH GALE CONDITIONS CURRENTLY EXPECTED TO OCCUR. GMZ250-255-191800- /O.EXB.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/ /O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 359 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS THROUGH THIS AFTERNOON...WITH SEAS OF 3 TO 5 FEET. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS LATE WEDNESDAY NIGHT INTO THURSDAY. SEAS BUILDING TO 6 TO 9 FEET LATE TONIGHT AND CONTINUING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ270-275-191800- /O.EXT.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/ /O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 359 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH THIS AFTERNOON. SEAS 5 TO 7 FEET TONIGHT THROUGH THIS AFTERNOON. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING 9 TO 12 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ CB
222 WHUS74 KCRP 191537 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 937 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT TODAY FOR ALL MARINE AREAS... ...GALE WARNING NOW IN EFFECT FOR ALL MARINE AREAS LATE WEDNESDAY NIGHT AND THURSDAY... .A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN STRONG SOUTHERLY WINDS THROUGH THE AFTERNOON TODAY. MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY FROM LATE TONIGHT AND INTO THURSDAY. GMZ250-255-270-275-200000- /O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/ /O.UPG.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/ /O.NEW.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 937 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY FOR THE NEAR AND OFFSHORE WATERS. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEAR AND OFFSHORE WATERS UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH THIS AFTERNOON. SEAS 5 TO 7 FEET TODAY. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING TO 9 TO 12 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-200000- /O.EXB.KCRP.SC.Y.0063.121219T1600Z-121220T0000Z/ /O.NEW.KCRP.GL.W.0006.121220T0900Z-121220T1700Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 937 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING FOR AREA BAYS AND WATERWAYS...WHICH IS IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FOR AREA BAYS AND WATERWAYS. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS THROUGH THIS AFTERNOON. NORTH WIND AROUND 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE LATE TONIGHT THROUGH THURSDAY MORNING. * BAYS: CHOPPY TO ROUGH TODAY. BAYS BECOMING ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HART
971 WHUS74 KCRP 192107 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 307 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT LATE THIS AFTERNOON AND EARLY EVENING... ...GALE WARNING IN EFFECT FOR ALL MARINE AREAS LATE TONIGHT NIGHT AND THURSDAY... .A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN STRONG SOUTHERLY WINDS INTO THE EARLY EVENING HOURS TODAY. MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY FROM LATE TONIGHT AND INTO THURSDAY. GMZ270-275-200300- /O.EXT.KCRP.SC.Y.0063.000000T0000Z-121220T0300Z/ /O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 307 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING FOR THE OFFSHORE WATERS. A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY FOR THE OFFSHORE WATERS. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH EARLY EVENING. SEAS 5 TO 7 FEET THROUGH EARLY EVENING. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING TO 9 TO 12 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-200300- /O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/ /O.CON.KCRP.GL.W.0006.121220T0900Z-121220T1700Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 307 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY FOR AREA BAYS AND WATERWAYS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR AREA BAYS AND WATERWAYS. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS THROUGH THIS AFTERNOON. NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE LATE TONIGHT THROUGH THURSDAY MORNING. * BAYS: CHOPPY TO ROUGH TODAY. BAYS BECOMING ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ250-255-200300- /O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/ /O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 307 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY FOR THE NEARSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE NEARSHORE WATERS. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH THIS AFTERNOON. SEAS 5 TO 7 FEET TODAY. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING TO 6 TO 8 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HART
486 WHUS74 KCRP 200019 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 619 PM CST WED DEC 19 2012 ...GALE WARNING IN EFFECT FOR ALL MARINE AREAS LATE TONIGHT NIGHT AND THURSDAY... .POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER A STRONG COLD FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY FROM LATE TONIGHT AND INTO THURSDAY. DANGEROUS MARINE CONDITIONS ARE EXPECTED AND MARINERS ARE URGED TO REMAIN IN PORT. GMZ230-235-201000- /O.EXP.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/ /O.EXT.KCRP.GL.W.0006.121220T0900Z-121220T1800Z/ /O.NEW.KCRP.SC.Y.0064.121220T1800Z-121221T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 619 PM CST WED DEC 19 2012 ...GALE WARNING NOW IN EFFECT FROM 3 AM TO NOON CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS FROM 3 AM TO NOON CST THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TO 6 PM CST THURSDAY. * WINDS: NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATE TONIGHT THROUGH THURSDAY MORNING. WINDS SUBSIDING TO 20 TO 25 KNOTS THURSDAY AFTERNOON. * BAYS: BAYS ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-201000- /O.EXP.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/ /O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/ /O.NEW.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 619 PM CST WED DEC 19 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS COASTAL GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS AND WAVES: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING TO 6 TO 8 FEET THURSDAY. WINDS SUBSIDING TO 20 TO 25 KNOTS LATE THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-201000- /O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0300Z/ /O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/ /O.NEW.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 619 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS COASTAL GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS AND WAVES: SEAS 5 TO 7 FEET THROUGH EARLY EVENING. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING TO 9 TO 12 FEET THURSDAY. NORTH WINDS SUBSIDING TO 25 KNOTS LATE THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 10:58 PM CST, 4 hours 47 minutes earlier.
Area forecast discussion, Dec 17, 10:58 PM CST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1058 PM CST MON DEC 17 2012 .DISCUSSION...UPDATED TEMPERATURES LATE THIS EVENING AS MOISTURE HAS PUSHED IN TO COASTAL COUNTIES IN THE LAST HOUR OR SO. SEEING A VERY TIGHT MOISTURE GRADIENT AT THIS TIME...WITH A DPT AT KCRP OF 37...AND 55 AT NGP. THIS MOISTURE HAS ALSO MADE IT IN AS FAR AS KINGSVILLE...WHERE THE DPT IS CURRENTLY 51. EASTERN COUNTIES ALL HAVE A LIGHT SOUTH WIND...WHICH WOULD SUSTAIN THIS MOISTURE GRADIENT IN THE EAST...SO VERY TOUGH FORECAST ON TEMPERATURES FOR THE NIGHT. HAVE INCREASED MIN TEMPS A BIT IN THE FAR EAST...AND MUCH OF KLEBERG COUNTY. COULD SEE THIS MOISTURE GRADIENT WAFFLE BACK TO THE EAST IF ANY SORT OF A WESTERLY WIND COMPONENT DEVELOPED. ELSEWHERE TEMPERATURES ARE PRETTY WELL ON TRACK. && .AVIATION...VFR CONDITIONS UNDER CLEAR SKIES THROUGH THE TAF PERIOD. S-SW WINDS GENERALLY 5 KTS OR LESS OVERNIGHT. S WINDS INCREASING 16Z-18Z TO 12-18 KTS WITH GUSTS 20-25 KTS IN SOME LOCATIONS. && .PREV DISCUSSION... /ISSUED 241 PM CST MON DEC 17 2012 BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX/ SHORT TERM...TEST LONG TERM...TESTETEST PREV DISCUSSION... /ISSUED 1126 AM CST MON DEC 17 2012/ DISCUSSION...SEE AVIATION DISCUSSION BELOW OF 18Z UPDATE. AVIATION...EXPECT VFR CONDITIONS TO PERSIST THROUGH PERIOD. WEAK TO MODERATE NORTH NORTHWESTERLY FLOW WILL PREVAIL THROUGH THE AFTERNOON. EXPECT WINDS TO DIMINISH THIS EVENING...BACKING TO A MORE SOUTHERLY FLOW OVERNIGHT. PREV DISCUSSION... /ISSUED 1029 AM CST MON DEC 17 2012/ DISCUSSION...UPDATE SENT TO REMOVE MORNING WORDING. BACK EDGE OF CLOUD DECK HAS PUSHED OFF THE MIDDLE TEXAS COAST LEAVING A PLETHORA OF SUNSHINE FOR THIS AFTERNOON. MADE MINOR ADJUSTMENTS TO HOURLY TEMPS AND DEWPOINTS FOR TODAY BUT ALL IN ALL NO MAJOR CHANGES NEEDED TO ONGOING FORECAST. UPDATED PRODUCTS ALREADY OUT. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 50 83 66 81 53 / 0 0 10 10 10 VICTORIA 43 80 60 78 46 / 0 0 10 10 10 LAREDO 52 85 67 90 50 / 0 0 10 10 10 ALICE 46 83 65 85 51 / 0 0 10 10 10 ROCKPORT 55 77 66 77 50 / 0 0 10 10 10 COTULLA 44 84 60 86 45 / 0 0 10 10 10 KINGSVILLE 51 82 66 84 52 / 0 0 10 10 10 NAVY CORPUS 58 78 68 79 55 / 0 0 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && PZ/83...SHORT TERM JR/76...AVIATION
Hazardous weather outlook, Dec 17, 5:43 AM CST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 543 AM CST MON DEC 17 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 543 AM CST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR OVER SOUTH TEXAS THURSDAY AFTERNOON. AFTER A FRONTAL PASSAGE...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THURSDAY OVER THE COASTAL WATERS. GALE CONDITIONS MAY OCCUR OVER THE OFFSHORE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 85/87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 10:45 AM CST | Gale Watch | CRP | 23 hr | |
| Dec 18, 2:09 PM CST | Fire Weather Watch | CRP | Bee, Duval, Goliad, Jim Wells, Kleberg, La Salle and 6 more | 25 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.